# SDR IPXA2021100874736

- Difficulty date: September 13, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 61,181 hours, 14,062 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Bracket
- Part number: ARC0154501
- Condition: Gouged
- Location: L/H Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING INBD FLAP OUTBD FWD HINGE BRACKET ASSY IS GOUGED AT THE INBD BRACKET HALF SURFACE.REPAIRED GOUGED BRACKET ASSY ON THE L/H WING INBD FLAP OUTBD FWD HINGE IAW VT-SAA EA 011-5740-01-A9373 REV I/R AND UPS EO MD11-5740-81818-A AND REF FAA FORM 8100-9 SIGNED BY J. TOM (AR-605565) DATED 10/06/21 (MAJOR)
